Approximations by Fourier Sums on the Sets $L^{ψ} L^{P(∙)}$

  • S. O. Chaichenko Слов'ян. пед. ун-т

Abstract

We study some problems of imbedding of the sets of $ψ$-integrals of the functions $f \in L^{p(∙)}$ and determine the orders of approximations of functions from these sets by Fourier’s sums.
Published
25.06.2014
How to Cite
ChaichenkoS. O. “Approximations by Fourier Sums on the Sets $L^{ψ} L^{P(∙)}$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 6, June 2014, pp. 835–846, http://umj.imath.kiev.ua/index.php/umj/article/view/2181.
Section
Research articles